# SDR V0XD20150423113

- Difficulty date: April 16, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,903 hours, 20,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R BETWEEN FS 333.0 & 349.0, IS CORRODED.  R & R STRINGER 26R BETWEEN FS 333.0 & 349.0, PN SH670-31372-4 IAW SRM 51-42-06, 53-21-03, 51-21-11 & 51-40-11.  WO 80280 & WC 1071.
